# SDR QXEA200501128

- Difficulty date: July 20, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 15,416 hours, 22,147 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 31418
- Condition: Faulty
- Location: Cargo Bay
- Part time: 32,061 hours, 44,891 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT 2030 INTERMITTENT SMOKE WARNING LIGHT ILLUMINATED IN CLIMB THROUGH 12,000 FEET. TROUBLESHOT, FOUND NR 2 SMOKE DETECTOR ON THE FORWARD BULKHEAD IN THE BAGGAGE COMPARTMENT FAULTY. REPLACED NR 2 SMOKE DETECTOR. OPERATIONAL CHECK GOOD. NO FURNTER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
